MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. GOLD RELOAD FOR ECHELON 60; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. GOLD RELOAD FOR ECHELON 60; STAPLE, IMPLANTABLE
Catalog Number ECR60D
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 2/17/2026.D4: batch #unk.Additional information was requested, and the following was obtained: 1.Did the damage occur right out of the packaging or in the operative field? right out of the packaging.2.Was part of the packaging found to be damaged (tyvek, plastic/blister, packaging seal, etc.)? packaging seal.4.Could you please identify the packaging (shipping box, primary packaging, box, pouch seal, or the plastic bag)? pouch seal 5.Could you please clarify the type of damage found (broken, packaging was worn, bent, ragged, containing cut or slit, or appear ripped)? reload fell off.6.Was sterility compromised as a result of the packaging damage? -yes.A manufacturing record evaluation was performed for the finished device ecr60d with lot number 314c50; and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that before an unknown procedure, it was observed that the packaging was damaged.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent 3/3/2026 investigation summary the product was returned for evaluation.Visual inspection was conducted on the returned reload.Visual analysis of the returned sample determined that one ecr60d reload was received unfired, with no apparent damage, and with an opened package.Upon visual inspection, it was observed that the the flexible blister from the packaging was damaged (scratches).Sterility is not compromised.Due to the damages found on the flexible blister, a possible cause for these conditions is due to improper handling during transit or storage.Additionally, photos were provided and they showed an open package and what appear to be scratches on the flexible blister can be seen.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device lot number 314c50, and no non-conformances were identified.

Brand Name
GOLD RELOAD FOR ECHELON 60
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
3035526892
MDR Report Key24369012
Report Number3005075853-2026-01374
Device Sequence Number18561708
Product Code GDW
UDI-Device Identifier10705036011842
UDI-Public(01)10705036011842(10)314C50(17)280131
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECR60D
Device Lot Number314C50
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown